Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2015, Article ID 792750, 13 pages
http://dx.doi.org/10.1155/2015/792750
Review Article

Recent Advances in the Modeling of Transmission Lines Loaded with Split Ring Resonators

GEMMA/CIMITEC, Departament d’Enginyeria Electrònica, Universitat Autònoma de Barcelona, 08193 Bellaterra, Spain

Received 19 December 2014; Accepted 23 April 2015

Academic Editor: Ivan D. Rukhlenko

Copyright © 2015 Jordi Naqui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jordi Naqui, Lijuan Su, Javier Mata, and Ferran Martín, “Recent Advances in the Modeling of Transmission Lines Loaded with Split Ring Resonators,” International Journal of Antennas and Propagation, vol. 2015, Article ID 792750, 13 pages, 2015. https://doi.org/10.1155/2015/792750.